Alert archive / Louisiana / Special Marine Warnings in 2002
Special Marine Warning 21, NWS New Orleans, LA
NWS New Orleans, LA issued this special marine warning at Mar 26, 2002, 9:17 AM CST. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 26, 2002, 9:17 AM CST (15:17 UTC)
- Expired
- Mar 26, 2002, 9:45 AM CST
- In force
- 28 min
- Issued by
- NWS New Orleans, LA
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this special marine warning went out at Mar 26, 8:15 AM CST, 1 hour 2 minutes earlier.
Area forecast discussion, Mar 26, 8:15 AM CST, 1 hour 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NEW ORLEANS/BATON ROUGE LA 815 AM CST TUE MAR 26 2002 UPDATED ZONES AROUND 725 AM TO REMOVE DENSE FOG ADVISORY FOR THE LAKES AND COASTAL MISSISSIPPI ZONES. ANOTHER AREA OF SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS SOUTHERN TANGIPAHOA EXTENDING SOUTH ALONG THE WESTERN SHORE OF LAKE MAUREPAS INTO NORTHERN LAFOURCHE PARISH AT 805 AM. A LOOK AT TEMPERATURES SHOWS COOLER TEMPERATURES IN THE 47 TO 49 DEGREE HAVE NOW WORKED INTO CENTRAL LOUISIANA. WILL ISSUE UPDATE TO ZONES AROUND MIDDAY AS THIS AREA OF SHOWERS AND THUNDERSTORMS TRACKS EAST TAKING INTO CONSIDERATION THE DISTANCE THIS UPPER 40 DEGREE AIR LAGS THIS LAST AREA OF SHOWERS. .NEW...NONE. LA...NONE. MS...NONE. 13
In the hours before
Special weather statement, Mar 26, 4:46 AM CST, 4 hours 31 minutes before
LAZ034>037-046>049-MSZ068>071-261100- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 446 AM CST TUE MAR 26 2002 SEVERE THUNDERSTORM WATCH NUMBER 42 HAS BEEN CANCELLED FOR THE SOUTHWESTERN COUNTIES OF MISSISSIPPI AND FOR THE FOLLOWING PARISHES IN EAST CENTRAL LOUISIANA...POINTE COUPEE...WEST FELICIANA...EAST FELICIANA...ST HELENA...WEST AND EAST BATON ROUGE...AND IBERVILLE. THE WATCH REMAINS IN EFFECT FOR ASCENSION...ASSUMPTION... LIVINGSTON...ST JAMES AND TANGIPAHOA PARISHES UNTIL 5 AM CST. NATIONAL WEATHER SERVICE DOPPLER RADAR AT SLIDELL INDICATED THE SQUALL LINE CONTAINING SEVERE STORMS EARLIER HAS MOVED EASTWARD TO LIVINGSTON TO ASSUMPTION PARISHES. FOR MORE INFORMATION...VISIT OUR WEB SITE AT WWW.SRH.NOAA.GOV/LIX (ALL LOWER CASE).
Special weather statement, Mar 26, 5:50 AM CST, 3 hours 27 minutes before
LAZ034>040-046>050-056>070-MSZ068>071-077-080>082-261700- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 550 AM CST TUE MAR 26 2002 .SYNOPSIS... A BROAD AREA OF SHOWERS AND THUNDERSTORMS EXTENDING ALONG A COLD FRONT STRETCHING FROM CENTRAL MISSISSIPPI SOUTHWEST TO ATCHAFALAYA BAY WILL CONTINUE TO MOVE EAST THROUGH THE LOWR MISSISSIPPI VALLEY THIS MORNING. .THUNDERSTORMS... SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO SPREAD EAST OVER THE REGION EARLY HIS MORNING ENDING FROM THE WEST BY LATE MORNING. GUSTY WINDS TO 35 MPH...SMALL HAIL AND LOCALLY HEAVY RAINS WILL ACCOMPANY THE SQUALL LINE. SCATTERED SHOWERS WILL LINGER BEHIND THE FRONT FOR AN HOUR OR TWO. RAINFALL AMOUNTS WILL MOSTLY BE ONE TO TWO INCHES IN A FEW LOCATIONS. DANGEROUS LIGHTNING WILL ALSO BE ASSOCIATED WITH THE MORE INTENSE STORMS. .ACTIONS...ACTIVATION OF STORM SPOTTERS AND EMERGENCY PERSONNEL WILL NOT BE REQUIRED THIS MORNING. YOU CAN ACCESS FURTHER UPDATES ON THIS WEATHER SITUATION BY VISITING OUR LOCAL WEB SITE OR BY MONITORING NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR MORE INFORMATION...VISIT OUR WEB SITE AT WWW.SRH.NOAA.GOV/LIX (ALL LOWER CASE).
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 5:15 AM CST | Special Marine Warning | LIX | 90 min | |
| Mar 26, 5:40 AM CST | Special Marine Warning | LIX | 50 min | |
| Mar 26, 7:25 AM CST | Special Marine Warning | LIX | 95 min | |
| Mar 26, 10:30 AM CST | Special Marine Warning | LIX | 2 hr | |
| Mar 26, 1:04 AM CST | Severe Thunderstorm Warning | LIX | Amite | 41 min |
| Mar 26, 1:50 AM CST | Tornado Warning | LIX | Amite, Pike | 25 min |
| Mar 26, 2:14 AM CST | Severe Thunderstorm Warning | LIX | Pike | 31 min |
| Mar 26, 3:23 AM CST | Severe Thunderstorm Warning | LIX | Walthall | 22 min |
Nearby
Special Marine Warnings in Louisiana, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.